Alert archive / Massachusetts / Wind Advisories in 2005
Wind Advisory 11, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Nov 2, 2005, 10:11 PM EST for Bristol County, Newport County, Washington County, Rhode Island; 7 counties in Massachusetts. It took effect at Nov 3, 2005, 12:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2005, 10:11 PM EST (03:11 UTC)
- In effect from
- Nov 3, 2005, 12:00 PM EST
- Expired
- Nov 3, 2005, 9:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Bristol County, RI, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 28 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 3.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 030311 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1011 PM EST WED NOV 2 2005 MAZ004-012-016-020-021-RIZ005>008-031115- /O.NEW.KBOX.WI.Y.0011.051103T1700Z-051103T2300Z/ NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-EASTERN NORFOLK MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...BARRE...FITCHBURG...MILFORD... WORCESTER...QUINCY...FALL RIVER...NEW BEDFORD...MATTAPOISETT... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 1011 PM EST WED NOV 2 2005 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY. SOUTHWEST WINDS WILL INCREASE THURSDAY AFTERNOON ACROSS THE WORCESTER HILLS...BLUE HILL...AND SOUTH COASTAL RHODE ISLAND AND MASSACHUSETTS. WINDS SPEEDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH DURING THE AFTERNOON HOURS...THEN SUBSIDE BY SUNSET. THE VERY WINDY CONDITIONS WILL BE THE RESULT OF A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING ACROSS SOUTHERN QUEBEC AND HIGH PRESSURE MOVING OFF THE MID ATLANTIC COAST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH AND/OR GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAZ022>024-031115- /O.NEW.KBOX.WI.Y.0011.051103T1700Z-051104T0200Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 1011 PM EST WED NOV 2 2005 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM EST THURSDAY. SOUTHWEST WINDS WILL INCREASE THURSDAY AFTERNOON ACROSS CAPE COD AND THE ISLANDS WITH WIND SPEEDS INCREASING TO 25 TO 35 MPH. GUSTS TO 50 MPH ARE ALSO POSSIBLE. THE VERY WINDY CONDITIONS WILL BE THE RESULT OF A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING ACROSS SOUTHERN QUEBEC AND HIGH PRESSURE MOVING OFF THE MID ATLANTIC COAST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH AND/OR GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS71 KBOX 030800 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 300 AM EST THU NOV 3 2005 ...STRONG WINDS EXPECTED IN MUCH OF SOUTHERN NEW ENGLAND THIS AFTERNOON... .THE COMBINATION OF HIGH PRESSURE MOVING OFF THE MID ATLANTIC COAST AND A STRENGTHENING LOW PRESSURE SYSTEM TRACKING ACROSS SOUTHERN CANADA WILL BRING GUSTY SOUTHWEST WINDS TO SOUTHERN NEW ENGLAND THIS AFTERNOON. THE STRONGEST WINDS WILL BE FELT ALONG THE SOUTH COAST AND ACROSS THE HIGHER ELEVATIONS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. CTZ004-MAZ002-005-008-009-013>015-017>019-026-RIZ001>004-031700- /O.EXA.KBOX.WI.Y.0011.051103T1700Z-051103T2300Z/ WINDHAM CT-WESTERN FRANKLIN MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...CHARLEMONT... FRAMINGHAM...LOWELL...CHESTERFIELD...BLANDFORD...FOXBORO... NORWOOD...CAMBRIDGE...BOSTON...TAUNTON...BROCKTON...PLYMOUTH... AYER...FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH... WARWICK 300 AM EST THU NOV 3 2005 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THIS PORTION OF THE WIND ADVISORY INCLUDES THE EAST SLOPES OF THE BERKSHIRES...MUCH OF EASTERN MASSACHUSETTS...NORTHEAST CONNECTICUT AND NORTHERN RHODE ISLAND. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH EARLY THIS AFTERNOON WITH GUSTS AS HIGH AS 45 MPH. THE STRONGEST WINDS SHOULD OCCUR BETWEEN 1 AND 4 PM...BEFORE WINDS DIMINISH EARLY THIS EVENING. THE WIND MAY BE STRONG ENOUGH TO DOWN SMALL TREE LIMBS AND BRANCHES... POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ004-012-016-020-021-RIZ005>008-031700- /O.CON.KBOX.WI.Y.0011.051103T1700Z-051103T2300Z/ NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-EASTERN NORFOLK MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...BARRE...FITCHBURG...MILFORD... WORCESTER...QUINCY...FALL RIVER...NEW BEDFORD...MATTAPOISETT... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 300 AM EST THU NOV 3 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THIS PORTION OF THE WIND ADVISORY INCLUDES CENTRAL MASSACHUSETTS...THE BLUE HILLS NEAR BOSTON...AND THE SOUTH COASTS OF RHODE ISLAND AND MASSACHUSETTS INCLUDING BLOCK ISLAND. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH EARLY THIS AFTERNOON WITH GUSTS AS HIGH AS 45 MPH. GUSTS MAY REACH 55 MPH ATOP BLUE HILL. THE STRONGEST WINDS SHOULD OCCUR BETWEEN 1 AND 4 PM... BEFORE DIMINISHING EARLY THIS EVENING. THE WIND MAY BE STRONG ENOUGH TO DOWN SMALL TREE LIMBS AND BRANCHES... POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ022>024-031700- /O.CON.KBOX.WI.Y.0011.051103T1700Z-051104T0200Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 300 AM EST THU NOV 3 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EST THIS EVENING. THIS PORTION OF THE WIND ADVISORY INCLUDES CAPE COD AND THE ISLANDS. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH EARLY THIS AFTERNOON WITH GUSTS AS HIGH AS 45 MPH. THE STRONGEST WINDS SHOULD OCCUR BETWEEN 2 AND 6 PM...BEFORE DIMINISHING THIS EVENING. THE WIND MAY BE STRONG ENOUGH TO DOWN SMALL TREE LIMBS AND BRANCHES... POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ JWD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 2, 9:57 PM EST, 14 minutes earlier.
Area forecast discussion, Nov 2, 9:57 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
957 PM EST WED NOV 2 2005
.SHORT TERM (REST OF TODAY THROUGH THURSDAY)...
HAVE MADE WIND ADJUSTMENTS TO THE FORECAST...MAINLY FOR THURSDAY.
WILL BE ISSUING A WIND ADVISORY FOR SOUTH COASTS OF RHODE ISLAND AND
MASSACHUSETTS FOR THURSDAY AFTERNOON...TO INCLUDE THE WORCESTER
HILLS AND BLUE HILL. BUFKIT SOUNDINGS SHOW EXCELLENT MIXING BELOW
INVERSION AFTER 16Z TOMORROW. AND JUST BELOW INVERSION AT ABOUT 2K
FEET IS LOCATION OF LOW LEVEL JET BLOWING AT 45-50KT. ALL DUE TO
TIGHTENING PRESSURE GRADIENT BETWEEN LOW SCOOTING ACROSS SOUTHERN
QUEBEC AND HIGH PRESSURE OFF MID ATLC COAST.
HAVE ADJUSTED MARINE HEADLINES AS WELL TO INCLUDE NARR BAY IN A GALE
WARNING...AND TO EXTEND TIME OF GALES ALONG OUTER WATERS THROUGH 06Z
FRIDAY.
OTHER PARAMETERS NUDGED A BIT WAS THE TIMING OF UPSTREAM CLOUDS
DIVING SOUTHEAST AHEAD OF WARM FRONT AND OTHER COSMETIC TWEAKS.
&&
.PREVIOUS DISCUSSION...
(ISSUED 338 PM EST WED NOV 2 2005)
SHORT TERM (TONIGHT THROUGH FRIDAY)...
FAST ZONAL FLOW WILL PREAVAIL ACRS NEW ENG DURING THIS PERIOD. WITH
LOW AMPLITUDE PATTERN SHORTWAVES WILL REMAIN NORTH OF NEW ENG WITH
DRY WEATHER CONTINUING AND ANOTHER WARMING TREND.
SFC RIDGE AXIS MOVES QUICKLY EWD ACRS NEW ENG TNGT THEN E OF REGION
BY DAYBREAK. AS RIDGE APPROACHES WINDS WILL DIMINISH AND EXPECT CLR
SKIES FOR MOST OF TNGT. ONSET OF WEAK WAA AHEAD OF WFNT WILL ALLOW
SOME MID/HIGH LEVEL MOISTURE TO SPILL INTO SNE FROM THE N AND W LATE
TNGT AND EARLY FRI. MINS SHOULD BE MOSTLY IN THE 30S WITH
SUBFREEZING TEMPS PSBL NW MA AND S NH.
ANY CLOUDS EARLY THU SHOULD LIFT NE RESULTING IN MOSUNNY SKIES. IT
WILL BECOME WINDY AS A STRONG SW GRADIENT DEVELOPS BY AFTN. 50 KT
JET AT 850 MB MOVES ACRS REGION AND NAM/GFS BUFKIT SOUNDINGS SHOW 45
KTS DOWN TO 2K FT. THERE IS AN INVERSION BUT IT IS MODELED ABOVE 2K
FT AND SOUNDINGS INDICATE POTENTIAL FOR SUFFICIENT MIXING FOR GUSTS
TO 40-45 MPH THU AFTN. WE WILL PROBABLY NEED A WIND ADVISORY FOR AT
LEAST A PORTION OF CAPE/ISLANDS. WE WILL LET LATER SHIFTS MAKE
DETERMINATION ON THIS. TEMPS WILL RECOVER NICELY FROM A CHILLY
START AS 850 TEMPS SOAR TO +10. SHALLOW MIXING DEPTH WILL PRECLUDE
FULL HEATING POTENTIAL BUT ENOUGH FOR MAXES INTO LOWER 60S.
WINDY CONDITIONS WILL PERSIST INTO EARLY THU EVNG THEN WINDS
DIMINISH OVERNIGHT THU NGT AS JET MOVES EWD AND GRADIENT RELAXES.
WEAK BACKDOOR FNT SLIPS SWD INTO NNE THU NGT AND MAY BRIEFLY GET
INTO NE MA AND S NH EARLY FRI BEFORE RETREATING NWD. MAIN EFFECT OF
THIS FNT WILL BE A FEW EXTRA CLOUDS ACRS NORTHERN SECTIONS OF FA.
DEEPER MOISTURE AND CHC SHWRS WILL REMAIN TO THE N ACRS NNE. 850 MB
TEMPS RISE TO +12 TO +14 ON FRI. MIXING DEPTH LIMITED AGAIN BUT BL
TEMPS SUGGEST BIG WARMUP TO 70+ ON FRI AWAY FROM THE S COAST SO HAVE
BUMPED UP GUIDANCE TEMPS TO REFLECT THIS. COOLER ACRS SRN NH DUE TO
PROXIMITY OF CDFNT AND COOLER BL TEMPS.
LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
FRIDAY NIGHT THROUGH SUNDAY CONTINUES TO BE A QUIET WEATHER PERIOD
FEATURING ABOVE NORMAL TEMPERATURES AND DRY WEATHER. IN
FACT...TEMPERATURES MAY CLIMB TO NEAR RECORD HIGHS ON SATURDAY. BY
MONDAY...A LOW PRESSURE SYSTEM WILL BRING THE NEXT THREAT OF
PRECIPITATION TO THE REGION...FOLLOWED BY COOLER WEATHER TUESDAY.
BY WEDNESDAY...TEMPERATURES BEGIN TO WARM UP AGAIN AS THE FLOW
BECOMES MORE ZONAL.
OFFSHORE HIGH COMBINED WITH WEAK DISTURBANCES TO THE NORTH...WILL
BRING WARM SOUTH TO SOUTHWESTERLY FLOW TO SOUTHERN NEW ENGLAND
THROUGH SUNDAY. RESULTING TEMPERATURES (MAX AND MIN TEMPS) WILL BE
ABOVE NORMAL THROUGH SUNDAY. CURRENT THINKING IS THAT THE WARMEST
DAY WILL BE SATURDAY...WITH TEMPERATURES POSSIBLY CLIMBING TO AROUND
70 DEGREES ACROSS PORTIONS OF THE CONNECTICUT VALLEY AND ACROSS
NORTHERN RHODE ISLAND/INTERIOR SOUTHEAST MASSACHUSETTS. 70 DEGREES
WILL NOT BREAK THE RECORDS FOR NOVEMBER 5TH...BUT IT WILL COME CLOSE
TO THE RECORD.
RECORD HIGH TEMPERATURES FOR FOUR OF OUR CLIMATE SITES ON 5 NOVEMBER
ARE AS FOLLOWS...
WINDSOR LOCKS (BDL) 76 (1994)
PROVIDENCE (TF GREEN) 75 (1994)
BOSTON (LOGAN) 79 (1994)
WORCESTER (AIRPORT) 73 (1994)
ON SUNDAY NIGHT...A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES
AND THEN NORTH NORTHEAST INTO NORTHERN QUEBEC MONDAY NIGHT.
CONFIDENCE IS LOW CONCERNING THE TIMING OF THE COLD FRONTAL PASSAGE
AND ITS ASSOCIATED PRECIP THROUGH SOUTHERN NEW ENGLAND...BECAUSE
FORECAST MODELS CONTINUE TO DISAGREE WITH THE TIMING OF THIS SYSTEM
THROUGH SOUTHERN NEW ENGLAND. THE GFS CONTINUES TO INDICATE A LESS
AMPLIFIED AND QUICKER UPPER LEVEL TROUGH MOVING OVER THE EASTERN
STATES...WHEREAS THE ECMWF/CANADIAN/UKMET FORECAST MODELS CONTINUE
TO DEPICT A MORE AMPLIFIED AND...HENCE...SLOWER PASSAGE OF THE LOW
THROUGH SOUTHERN NEW ENGLAND.
AS HPC DISCUSSED...YESTERDAYS 12Z AND 18Z GFS MODEL RUNS WERE
TRENDING TOWARD A MORE AMPLIFIED 500 MB TROUGH THAT THE GLOBAL
MODELS HAVE BEEN SHOWING IN RECENT DAYS. HOWEVER...TODAYS 00Z AND
06Z GFS MODEL RUNS WERE ONCE AGAIN TRENDING BACK TOWARD THE LESS
AMPLIFIED (MORE PROGRESSIVE) SOLUTION TO MAKE THE FORECAST EVEN
MORE CONFUSING...THE 12Z MODELS TODAY (INCLUDING THE ECMWF) ARE NOW
TRENDING TOWARDS A LESS AMPLIFIED (MORE PROGRESSIVE) SOLUTION LIKE
THE 00Z/06Z/12Z GFS MODEL RUNS SINCE THE AMOUNT OF AMPLIFICATION
OF THIS UPPER LEVEL TROUGH HAS BEEN VARYING FROM MODEL RUN TO MODEL
RUN...DECIDED NOT TO MAKE ANY SIGNIFICANT CHANGES BASED ON THE NEW
12Z DATA. INSTEAD...WILL WAIT TO ANALYZE THE 00Z MODEL RUNS TONIGHT
TO
SEE IF THIS MORE PROGRESSIVE TREND IS CONSISTENT.
THEREFORE...WILL CONTINUE TO GO WITH A MORE AMPLIFIED TROUGH
SOLUTION (SLOWER FRONTAL PROGRESSION THROUGH SNE). THUS...WENT WITH
A SLIGHT CHANCE OF RAIN BEGINNING SUNDAY NIGHT...WITH A CHANCE OF
RAIN MONDAY AND MONDAY EVENING...WITH THE RAIN ENDING BY LATE MONDAY
NIGHT.
COLD NORTHWEST FLOW WILL TEMPORARILY RETURN TO SNE BEHIND MONDAYS
COLD FRONTAL PASSAGE TUESDAY AFTERNOON/NIGHT. ON WEDNESDAY...WARMER
WEATHER WILL RETURN AS THE FLOW BECOMES MORE ZONAL ACROSS THE
REGION.
AVIATION...
VFR CONDITIONS THRU THE PERIOD. CU ALREADY DISSIPATING AND EXPECT
CLR SKIES TNGT WITH SOME MID/HI CLOUDS SPILLING IN FROM THE N AND W
LATE TNGT AND EARLY THU AHEAD OF A WFNT. GUSTY NW WINDS WILL
SUBSIDE THIS EVENING BUT INCREASE FROM THE SW BY MIDDAY THU AND MAY
SEE SOME G35KT BY LATER THU AFTN.
MARINE...
SHORT TERM...STILL SEEING SOME G25 KTS ON THE WATERS AND ENOUGH
GRADIENT TO SUPPORT CONTINUING SMALL CRAFT ADVISORIES INTO THIS
EVENING...EXCEPT THEY WILL EXPIRE AT 6 PM FOR NARR BAY AND BOS
HARBOR. STRONG SW GRADIENT DEVELOPS ON THU AND BOTH NAM AND GFS
SHOW 45 KTS DOWN TO 2K FEET. WE HAVE AN INVERSION BUT THESE WINDS
ARE JUST BELOW INVERSION. SOUNDINGS INDICATE ENOUGH MIXING
POTENTIAL TO BRING DOWN SOME OF THIS JET SO WE DECIDED TO GO WITH
GALES THU AFTN/EVNG FOR ALL WATERS EXCEPT BOS HARBOR AND NARR BAY
WHERE SMALL CRAFT ADVISORY WILL BE ISSUED.
LONG TERM... PERSISTENT SW FLOW FROM THURSDAY NIGHT THROUGH TUESDAY
MORNING WILL BUILD SEAS THROUGH THE PERIOD. GUSTY WINDS ARE
EXPECTED ON
MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE NORTHEAST.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY FOR MAZ004-012-016-020-021 FROM NOON THURSDAY TO
6 PM THURSDAY.
...WIND ADVISORY FOR MAZ022>024 FROM NOON THURSDAY TO 9 PM
THURSDAY.
NH...NONE.
RI...WIND ADVISORY FOR RIZ005>008 FROM NOON THURSDAY TO 6 PM
THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ230 FROM NOON THURSDAY TO 11 PM
THURSDAY.
...GALE WARNING FOR ANZ231>235-237-250-254-255 FROM NOON THURSDAY
TO 1 AM FRIDAY.
...GALE WARNING FOR ANZ236 FROM NOON THURSDAY TO 7 PM THURSDAY.
...SMALL CRAFT ADVISORY FOR ANZ250-254-255 UNTIL 1 AM THURSDAY.
&&
SHORT TERM...KAB/MCJHazardous weather outlook, Nov 2, 3:50 PM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 350 PM EST WED NOV 2 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-031100- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA- SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 350 PM EST WED NOV 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHWEST NEW HAMPSHIRE...AND ALL OF RHODE ISLAND. .DAY ONE (TONIGHT)... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN (THURSDAY THROUGH TUESDAY)... IT WILL BECOME WINDY THURSDAY AFTERNOON AS SOUTHWEST WINDS MAY GUST UP TO 45 MPH. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR BLUE HILL AS WELL AS THE CAPE AND ISLANDS FOR THURSDAY AFTERNOON INTO THURSDAY EVENING. GALE WARNINGS HAVE BEEN POSTED FOR THURSDAY AFTERNOON AND EVENING FOR ALL THE COASTAL WATERS EXCEPT BOSTON HARBOR AND NARRAGANSETT BAY WHERE A SMALL CRAFT ADVISORY IS IN EFFECT. THESE STRONG WINDS COMBINED WITH RELATIVE HUMIDITY VALUES BETWEEN 30 AND 40 PERCENT MAY LEAD TO A SLIGHTLY ELEVATED FIRE DANGER. BUT THE GROUND REMAINS SATURATED FROM THE RECENT HEAVY RAINFALL IN OCTOBER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. KJC
Nearby
Wind Advisories in Massachusetts, 2005Wind Advisories in Rhode Island, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.